# SDR DALA2016100307003

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, SKIN SPLICE DOUBLER HAS 1/2" LONG CRACK AT BS 1429.5, 11" LT OF CTR, IN CROWN AREA.  REPAIRED PER FINAL ERA 550970-14 REV ORIGINAL.
